# SDR 07FDEA01063

- Difficulty date: March 21, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 16,262 hours, 8,791 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1870 S7-9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FRAME 28 GOUGED 3 EACH PLACES BETWEEN STR 9L AND STR 7L COMPLIED WITH FEDEX EA 6-5310-105185 TITLE FUSELAGE - MINOR NICKS IN FRAME 28 STRINGER 7L TO 9L REPAIR.  BLENDED 3 AREAS WITH A MAXIMUM DEPTH OF .063 ON THE INBOARD CORNER AS NOTED IN FIGURE 1 ARE STRUCTURALLY ACCEPTABLE PROVIDED A MIN 63 MICRO FINISH IS MAINTAINTED TOUCH UP ALODINE AND FR PRIMER PER SRM CHAPTER 51.
